RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 4(148), Pages 189–190 (Mi umn5527)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the algebraic foundations of differential geometry

A. M. Vasil'ev


Full text: PDF file (232 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 27.02.1969

Citation: A. M. Vasil'ev, “On the algebraic foundations of differential geometry”, Uspekhi Mat. Nauk, 24:4(148) (1969), 189–190

Citation in format AMSBIB
\Bibitem{Vas69}
\by A.~M.~Vasil'ev
\paper On the algebraic foundations of differential geometry
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 4(148)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn5527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268922}
\zmath{https://zbmath.org/?q=an:0182.54602}


Linking options:
  • http://mi.mathnet.ru/eng/umn5527
  • http://mi.mathnet.ru/eng/umn/v24/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vasilev, “Differentsialno-algebraicheskie struktury na mnogoobraziyakh”, UMN, 26:5(161) (1971), 215–216  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:332
    Full text:117
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020